# SDR SWAA107148

- Difficulty date: November 17, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N210WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34162
- Aircraft time: 20,922 hours, 12,262 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417N5213
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED OTS CHECK, FOUND R2 DOOR EMERGENCY EXIT LIGHT COVER MISSING.  INSTALLED COVER PER MM.
